Review: could Invega sustenna cause Mental disorder?
This is a review of Mental disorder by studying 2,925 people who take Invega sustenna. We analyze: the time on Invega sustenna when people have Mental disorder, gender and age of these people, the severity of Mental disorder, how they recovered, and common conditions and drugs used besides Invega sustenna. The review is created by eHealthMe based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Invega sustenna (latest outcomes from 2,930 users) has active ingredients of paliperidone palmitate. It is often used in schizoaffective disorder, schizophrenia. Commonly reported side effects of Invega sustenna include weight increased, injection site nodule, injection site pain, psychotic disorder, agitation.
Mental disorder (a psychological term for a mental or behavioural pattern or anomaly that causes distress or disability) (latest reports from 100,705 patients) has been reported by people with quit smoking, depression, birth control, pain, high blood pressure.
On Mar, 10, 2014: 2,925 people reported to have side effects when taking Invega sustenna. Among them, 19 people (0.65%) have Mental Disorder. They amount to 0.02% of all the 100,705 people who have Mental Disorder.
Time on Invega sustenna when people have Mental disorder * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Mental disorder||50.00%||50.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Mental disorder when taking Invega sustenna * :
|Mental disorder||22.58%||77.42% |
Age of people who have Mental disorder when taking Invega sustenna * :
|Mental disorder||0.00%||0.00%||0.00%||0.00%||33.33%||66.67%||0.00%||0.00% |
Severity of Mental disorder when taking Invega sustenna ** :
How people recovered from Mental disorder ** :
Top conditions involved for these people * :
- Schizophrenia (12 people, 63.16%)
- Adverse drug reaction (2 people, 10.53%)
- Schizoaffective disorder (2 people, 10.53%)
- Type 2 diabetes mellitus (2 people, 10.53%)
- Depression (2 people, 10.53%)
Top co-used drugs for these people * :
- Invega (14 people, 73.68%)
- Unknown medication (2 people, 10.53%)
- Cogentin (2 people, 10.53%)
- Abilify (2 people, 10.53%)
- Atenolol (2 people, 10.53%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Invega sustenna, Mental disorder
You can also:
On eHealthMe, Invega Sustenna (paliperidone palmitate) is often used for schizoaffective disorder. Find out below the conditions Invega Sustenna is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Invega Sustenna used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Browse Invega sustenna side effects from A to Z:
Browse Invega sustenna drug interactions with drugs from A to Z:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (3 months ago):
Patient with schizoaffective disorder, functioning in sheltered housing, having auditory hallucinations (room corners are talking to him) and obsessive symptoms (have to count or mention number) and mood swings.
Symptom did not improve on clozapine and paroxetine in the past.
Patient always show very narrow pupils (pin points): miosis, surely not caused by any addictive substance used.
Might the miosis give us any clue to a next step in medication?
From this study (12 months ago):
emelita on Mar, 24, 2011:
Yesterday I ask my pharmacy to print me a copy of all the medicine i have taken and he is kind enough to print me from 2005 to present 2011. I have seen that I have been on lisinopryl since or maybe as early as 2005 to 2009. On 2008 I have been diagnose with Uterus cancer so i have an extensive Hysterectomy. By the way all symptoms that I have at the time I am taking lisinopryl is the pain on my hips which I cannot walk much and sit much and stand much. I have always infections which wont go away. after the hysterectomy, the hips pains go away and the infections go away too. After that I change Doctor and he gave me a different HB pills. Now one week ago I started feeling the pain again after the Doctor change my medication So I started digging on what mediation I am taking that resulted of me having a cancer on the uterus and this lisinopryl is the culprit. lisinopryl. at that time I am also taking Atenolol 100 mg.
amanda biggs on Aug, 31, 2012:
i have breast cancer and i was not feel well so went to doctor and they put me no penicillin vk are they shue it all right to take them
Emm on Apr, 9, 2013:
It is highly unlikely that Lisinopril caused your cancer. You say you also take Atenolol. Both of these medications affect potassium levels in the blood. Altered potassium can cause muscle pain and cramping. The cancer also causes pain. If you are in remission make an appt ASAP. I pray for your recovery. Drink plenty of fluids, eat a mostly raw diet, and do all you can to stay well. Good luck.
From this study (12 months ago):
My 5 year old daughter was prescribed with Amoxicillin, Metronidazole and Omeprazole after being diagnosed with hyplory some stomach bacteria. She was on the treatment for 7 days. She has not been the same. She started hallucinating, not sleeping at night, anxiety, depression symptoms’, name it. She has been behaving like someone with mental illness. Loss of concentration. She was referred to A&E paediatrics and most of the doctors had no clue what was wrong. Only one consultant agreed to the effect of the drugs. It has been 3 weeks and there is improvement.
Koren on Jan, 24, 2013:
You should read about PANDAS. You are describing all the hallmark symptoms. Children with this disorder have an incorrect autoimmune response to Strep, but often other infection trigger the same response which ultimately attacks the basal ganglia of the brain. Most likely, it was not the antibiotic that caused your daughter to behave like she was "suddenly" mentally ill. Instead, I would explore that her immune system was triggered by the infection. The reaction can take weeks or days to set in motion - which can be misleading to parents.
Carol on Feb, 4, 2013:
My daughter also had problems when on amoxicillin and they were NOT related to being sick. She'd had a deep filling and the dentist was trying to prevent an infection. The day before starting it, she had an amazing gymnastics meet. By the time she was on it a few days, she was behind the music and the other girls. She got in trouble at school and in the after school program when she normally does not. Her behavior at home was terrible. She failed a math exam that covered easy material she knew well. She will not be taking it again unless there are no other options. Metronidazole can cause peripheral nerve damage so I wouldn't be surprised if it affected brain function.
Friendly person on Mar, 14, 2013:
It could be a case of PANDAS. Unfortunatelt there is no cure but good news is it seems to fade over time. Try a google search for "pandas amoxicillin"
kathy on Mar, 20, 2013:
i also had h pylori its the flagyl side effect it has to work it out of her system eat healthy no eating out i contracted by not eating my food i ate others and fast foods dont no more flagyl can cause mental hyperness and disorder
i hope she is better
need answers on Apr, 2, 2013:
My 7yr old daughter had a reaction after 5 doses of amoxicllin. She was unable to stop moving her legs in bed. The next day she was hyperactive, and then for the next 5 days she had 'meltdowns' which are not characteristic of her. She had a worse reaction to zyrtec and benadryl the year before...she could not stop moving, she was uncomfortable, cried a lot, wet the bed, and was nervous.
It seems as though her system became hypersensitive after the zyrtec reaction.
Does anyone know of a doctor familiar with these reactions?
Post a new comment OR Read more comments
More questions for: Invega sustenna, Mental disorder
More reviews for: Invega sustenna, Mental disorder
Related drug studies for: Invega sustenna, Mental disorder
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.